Local Lagrange interpolation with cubic C¹ splines on tetrahedral partitions


Nürnberger, Günther ; Schumaker, Larry L. ; Hecklin, Gero ; Zeilfelder, Frank


Document Type: Article
Year of publication: 2009
The title of a journal, publication series: Journal of Approximation Theory
Volume: 16
Issue number: 1/2
Page range: 89-102
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0021-9045
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger)
Subject: 004 Computer science, internet
Subject headings (SWD): Tetraedergitter , Bivariater Spline

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Nürnberger, Günther ; Schumaker, Larry L. ; Hecklin, Gero ; Zeilfelder, Frank (2009) Local Lagrange interpolation with cubic C¹ splines on tetrahedral partitions. Journal of Approximation Theory 16 1/2 89-102 [Article]



+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item